# SDR UPS96221787

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UNSAFE NOSE GEAR LIGHT INDICATION ON GEAR EXTENSION.  STRIPS WERE ALIGNED IN NOSE WHEELWELL.  NOSE GEAR MANUAL EXTENSION PERFORMED.  EMERGENCY DECLARED AND NORMAL LANDING FOLLOWED.  REMOVED AND REPLACED DOWNLOCK SWITCH PER 727 MM 32-61-21.  PERFORMED NOSE GEAR SWING, OPS CK OK.
